advertisement
Question
Posted by: Licanchery Word | 2009/08/17

Diabetes question

I have type 2 Diabetes which is adequately controlled with diet, exercise and metformin. Last night my HGT measured 6.6, more than 2 hours after my last meal. I then took my tablet. This morning my reading is 7.7. I haven' t eaten since before my evening tablet. Can you explain why this is so please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Licanchery word
Do you perhaps have an underlying infection? This is often the cause for a high blood sugar - have your urine tested?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Licanchery Word | 2009/08/18

Thanks Doc, I will check it out.

Reply to Licanchery Word

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement